# SDR USAA2013011400028

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 31,284 hours, 21,578 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DCA, CREW REPORTED THAT WHEN RETRACTING FLAPS FROM 3 TO 1, THE SLATS LOCKED IN-BETWEEN POSITION 1+2.  CREW DECLARED AN EMERGENCY AND DIVERTED TO PHL.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED RESET OF THE WING TIP BRAKE OF THE SLAT SYSTEM ON THE GROUND PER AMM 27-80-00-869-004-A.  OPS NORMAL.  NO FAULTS NOTED.  ALSO, PERFORMED A320 TSM 27-81-00-810-810-A, AMM 27-81-00-740-002-A AND AMM 27-84-00-710-001-A.  BITE AND OPERATIONAL TEST OF SLAT SYSTEM - NO FAULTS FOUND.  READ PPU'S, APPU AND FPPU ANGLES THRU SEL FLAP/SLAT POSITION DETECTS.  ALL PARAMETERS MATCHED.  ALL CHECKS SATISFACTORY AT THIS TIME.
